# SDR MASA200600861

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,633 hours, 4,642 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - AC HAD AN RTL FAULT STATUS MESSAGE.  MAINTENANCE RESET THE SYSTEM.
